# SDR 2001FA0000578

- Difficulty date: November 15, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N210KE
- Make and model: Cessna 210D
- Aircraft serial: 21058505
- Engine: Cont IO520A
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 12326003
- Condition: Damaged
- Location: Horiz Stab
- Part time: 1,710 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION THE RIGHT INBOARD SKIN HAD EXCESSIVE OIL CANNING WHEN FLEXED.  WHEN FAIRING, PN 12124265 AND 12124266 (RIGHT AND LEFT) WERE REMOVED, THE RIGHT UPPER SKIN SURFACE UNDER FAIRING WAS CHAFFED THROUGH 4 INCHES IN LENGTH THE LEFT SKIN IN SAME LOCATION WAS CHAFFED 50 PER CENT.  .020 SKIN.  REPLACED AFFECTED SKINS AND REMOVED SHARP EDGE ON FAIRING AND USED ANTI-CHAFE TAPE.
